Bielawski Jakub ORCID

Faculty of Finance and Law, Department of Mathematics

Year
A Class of Proximity-sensitive Measures of Relative Deprivation / Oded Stark, Jakub BIELAWSKI, Fryderyk FALNIOWSKI // Economics Letters. - vol. 160, iss. 1 (2017), s. 105-110. - Summ. - Bibliogr. - Pełny tekst: http://www.sciencedirect.com/science/article/pii/S0165176517303257/pdfft?md5=e966fdc333dd099a491eda4c80e7e533&pid=1-s2.0-S0165176517303257-main.pdf. - ISSN 0165-1765
2017
Multipartite Entanglement in Heterogeneous Systems / Dardo Goyeneche, Jakub BIELAWSKI, Karol Życzkowski // Physical Review A. - vol. 94, iss. 1 (2016), s. 012346-012355. - Summ. - Bibliogr. - ISSN 2469-9926
2016
The Impact of the Assimilation of Migrants on the Well-being of Native Inhabitants : a Theory / Oded Stark, Jakub BIELAWSKI, Marcin Jakubek // Journal of Economic Behavior & Organization. - vol. 111 (2015), s. 71-78. - Summ.. - Pełny tekst dostępny w bazie ScienceDirect. - Bibliogr. - Dostępny w World Wide Web. - Pełny tekst: http://www.sciencedirect.com/science/article/pii/S0167268114003230#. - ISSN 0167-2681
2015
A t-norm Embedding Theorem for Fuzzy Sets / Jakub Bielawski, Jacek Tabor // Fuzzy Sets and Systems. - vol. 209 (2012), s. 33-53. - Summ.. - Pełny tekst dostępny w bazie ScienceDirect. - Bibliogr. - Dostępny w World Wide Web. - Pełny tekst: http://www.sciencedirect.com/science/article/pii/S0165011412002655#. - ISSN 0165-0114
2012
An Embedding Theorem for Unbounded Convex Sets in a Banach Space / Jakub Bielawski, Jacek Tabor // Demonstratio Mathematica. - vol. 42, nr 4 (2009), s. 703-709. - Summ. - Bibliogr. - Dostępny w World Wide Web. - Pełny tekst: http://www.mini.pw.edu.pl/~demmath/archive/dm42_4/4.pdf. - ISSN 0420-1213
2009
Articles:
Year
A Class of Proximity-sensitive Measures of Relative Deprivation / Oded Stark, Jakub BIELAWSKI, Fryderyk FALNIOWSKI // Economics Letters. - vol. 160, iss. 1 (2017), s. 105-110. - Summ. - Bibliogr. - Pełny tekst: http://www.sciencedirect.com/science/article/pii/S0165176517303257/pdfft?md5=e966fdc333dd099a491eda4c80e7e533&pid=1-s2.0-S0165176517303257-main.pdf. - ISSN 0165-1765 2017
Multipartite Entanglement in Heterogeneous Systems / Dardo Goyeneche, Jakub BIELAWSKI, Karol Życzkowski // Physical Review A. - vol. 94, iss. 1 (2016), s. 012346-012355. - Summ. - Bibliogr. - ISSN 2469-9926 2016
The Impact of the Assimilation of Migrants on the Well-being of Native Inhabitants : a Theory / Oded Stark, Jakub BIELAWSKI, Marcin Jakubek // Journal of Economic Behavior & Organization. - vol. 111 (2015), s. 71-78. - Summ.. - Pełny tekst dostępny w bazie ScienceDirect. - Bibliogr. - Dostępny w World Wide Web. - Pełny tekst: http://www.sciencedirect.com/science/article/pii/S0167268114003230#. - ISSN 0167-2681 2015
A t-norm Embedding Theorem for Fuzzy Sets / Jakub Bielawski, Jacek Tabor // Fuzzy Sets and Systems. - vol. 209 (2012), s. 33-53. - Summ.. - Pełny tekst dostępny w bazie ScienceDirect. - Bibliogr. - Dostępny w World Wide Web. - Pełny tekst: http://www.sciencedirect.com/science/article/pii/S0165011412002655#. - ISSN 0165-0114 2012
An Embedding Theorem for Unbounded Convex Sets in a Banach Space / Jakub Bielawski, Jacek Tabor // Demonstratio Mathematica. - vol. 42, nr 4 (2009), s. 703-709. - Summ. - Bibliogr. - Dostępny w World Wide Web. - Pełny tekst: http://www.mini.pw.edu.pl/~demmath/archive/dm42_4/4.pdf. - ISSN 0420-1213 2009
Year
Stark O., Bielawski J., Falniowski F., (2017), A Class of Proximity-sensitive Measures of Relative Deprivation, "Economics Letters", vol. 160, iss. 1, s. 105-110; http://www.sciencedirect.com/science/article/pii/S0165176517303257/pdfft?md5=e966fdc333dd099a491eda4c80e7e533&pid=1-s2.0-S0165176517303257-main.pdf
2017
Goyeneche D., Bielawski J., Życzkowski K., (2016), Multipartite Entanglement in Heterogeneous Systems, "Physical Review A", vol. 94, iss. 1, s. 012346-012355.
2016
Stark O., Bielawski J., Jakubek M., (2015), The Impact of the Assimilation of Migrants on the Well-being of Native Inhabitants : a Theory, "Journal of Economic Behavior & Organization", vol. 111, s. 71-78; http://www.sciencedirect.com/science/article/pii/S0167268114003230#
2015
Bielawski J., Tabor J., (2012), A t-norm Embedding Theorem for Fuzzy Sets, "Fuzzy Sets and Systems", vol. 209, s. 33-53; http://www.sciencedirect.com/science/article/pii/S0165011412002655#
2012
Bielawski J., Tabor J., (2009), An Embedding Theorem for Unbounded Convex Sets in a Banach Space, "Demonstratio Mathematica", vol. 42, nr 4, s. 703-709; http://www.mini.pw.edu.pl/~demmath/archive/dm42_4/4.pdf
2009
Articles:
Year
Stark O., Bielawski J., Falniowski F., (2017), A Class of Proximity-sensitive Measures of Relative Deprivation, "Economics Letters", vol. 160, iss. 1, s. 105-110; http://www.sciencedirect.com/science/article/pii/S0165176517303257/pdfft?md5=e966fdc333dd099a491eda4c80e7e533&pid=1-s2.0-S0165176517303257-main.pdf 2017
Goyeneche D., Bielawski J., Życzkowski K., (2016), Multipartite Entanglement in Heterogeneous Systems, "Physical Review A", vol. 94, iss. 1, s. 012346-012355. 2016
Stark O., Bielawski J., Jakubek M., (2015), The Impact of the Assimilation of Migrants on the Well-being of Native Inhabitants : a Theory, "Journal of Economic Behavior & Organization", vol. 111, s. 71-78; http://www.sciencedirect.com/science/article/pii/S0167268114003230# 2015
Bielawski J., Tabor J., (2012), A t-norm Embedding Theorem for Fuzzy Sets, "Fuzzy Sets and Systems", vol. 209, s. 33-53; http://www.sciencedirect.com/science/article/pii/S0165011412002655# 2012
Bielawski J., Tabor J., (2009), An Embedding Theorem for Unbounded Convex Sets in a Banach Space, "Demonstratio Mathematica", vol. 42, nr 4, s. 703-709; http://www.mini.pw.edu.pl/~demmath/archive/dm42_4/4.pdf 2009